Sequential models for clinical trials

Sequential models for clinical trials
Herman Chernoff, 1967

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@InProceedings{Chernoff:1967,
  author =       "Chernoff, Herman",
  title =        "Sequential models for clinical trials",
  booktitle =    "Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability",
  year =         "1967",
  editor =    "Le Cam, Lucien M. and Neyman, Jerzy",
  volume =    "4",
  publisher = "University of California Press",
  pages =     "805--812",
  url = "http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.bsmsp/1200513829",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33